# SDR SWAA2022050295192

- Difficulty date: April 17, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 58,330 hours, 34,634 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Cracked
- Location: Keel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-125-01 CRACK NOTED AT BS 663; LBL 09 UPPER ATTACH ANGLE (IN ECS BAY) FIRST FASTENER HOLE O/B OF LBL 07 KEEL BEEM / [01] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. CRACK VERIFIED AND MARKED IN BLACK. TOOL#31823; DUE 23DEC22;[02] CUT AND REMOVED ATTACHED ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5 FIG 202 SHEET 4; VERIFIED RECEIVED -1 ANGLE FROM BACKSHOP P/N 43595-5000-0001 W/O 43595-5000-0001;[06] VERIFIED RECEIVED -2 SPLICE FROM BACKSHOP P/N 43595-5000-0002 W/O 43595-5000-0002;[07] VERIFIED STEPS 5 AND 6;[08] VERIFIED ITEMS 5 THROUGH 7;[09] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[10] ACCOMPLISHED DVI NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5;[11] FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR OK GIVEN TO TREAT & PRIME;[15] ALODINED AND PRIMED REPAIR PARTS AND CUT EDGE IAW SRM 57-10-10-2R-5 REPIAR 5;[16] VERIFIED STEP 15;[17] VERIFIED STEPS 15 AND 16;[18] OK GIVEN TO INSTALL REPAIR PARTS;[19] INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5;[20] VERIFIED STEP 19;[21] VERIFIED ITEM 19; OK TO CAP SEAL.;[22] CAP SEALED EXTERNAL FASTENERS AND FILLET SEALED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5;[23] CAP SEAL INTERNAL CENTER FUEL TANK FASTENERS;[24] VERIFIED STEPS 22 AND 23;[25] VERIFIED ITEM 22. INTERNAL NOT SEALED AT THIS TIME;[26] OK TO CIC;[27] APPLIED CIC TO REPAIR IAW SRM 57-10-10-2R-5 REPAIR 5;CAP SEALED INTERNAL FASTENERS IN CENTER TANK IAW SRM 57-10-10-2R-5;
